# SDR DALA2023071305683

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N536DN
- Make and model: Airbus A320*
- Aircraft serial: 11426
- Aircraft time: 106 hours, 27 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5036, JETBRIDGE CONTACTED FUSELAGE CAUSING 2 DENTS & 1 SCRATCH FWD OF 1L DOOR LWR BETWEEN STRINGERS 23 & 24 FR 12 & 14. CORRECTIVE ACTION: FOUND A 1" VERTICAL CRACK FWD OF FRAME 14 BETWEEN STRINGERS Z-520 & Z-627. PERFORMED DETAILED INSPECTION EXTERNAL AND INTERNAL OF AREA. ACCOMPLISHED CUTOUT OF FUSELAGE SKIN, INSTALLED REPAIR DOUBLER AND FILLERS PER ERA 610290-14 REV. A. (LP 8287429)
